Mihaela Ignatova
Personal information
Picture
Assistant Professor
Department of Mathematics
Temple University

Mailing Address:
Department of Mathematics
Temple University
1805 N Broad St
Philadelphia, PA 19122

Office: Wachman 532
Email: ignatova_at_temple.edu
Curriculum VitaeCV.pdf
Research

Publications and Preprints:

  • 30. On Electroconvection in Porous Media, with E. Abdo, submitted (2021). paper
  • 29. Global Smooth Solutions of the Nernst-Planck-Darcy system, with J. Shu, submitted (2021). paper
  • 28. On the Space Analyticity of the Nernst-Planck-Navier-Stokes system, with E. Abdo, submitted (2021). paper
  • 27. Global Solutions of the Nernst-Planck-Euler Equations, with J. Shu, SIAM J. Math. Anal., 53 (5) (2021), 5507-5547. arXiv:2101.03199 [math.AP]. paper
  • 26. Interior Electroneutrality in Nernst-Planck-Navier-Stokes Systems, with P. Constantin and F.N. Lee, ARMA, 242 (2021), 1091-1118. arXiv:2011.15057 [math.AP]. paper
  • 25. Long Time Finite Dimensionality in Charged Fluids, with E. Abdo, Nonlinearity, 34 (9) (2021), 6173-6209. paper
  • 24. Nernst-Planck-Navier-Stokes systems far from equilibrium, with P. Constantin and F.N. Lee, ARMA, 240 (2021), 1147-1168. arXiv:2008.10462 [math.AP]. paper
  • 23. Nernst-Planck-Navier-Stokes systems near equilibrium, with P. Constantin and F.N. Lee, to appear in PAFA (2021). arXiv:2008.10440 [math.AP]. paper
  • 22. Long time dynamics of a model of electroconvection, with E. Abdo, Transactions of the AMS, 374 (2021), 5849-5875. paper
  • 21. Estimates near the boundary for critical SQG, with P. Constantin, Annals of PDE, 6 (1) (2020). paper
  • 20. Construction of solutions of the critical SQG equation in bounded domains, Advances in Mathematics 351 (2019), 1000-1023. paper
  • 19. On the Nernst-Planck-Navier-Stokes system, with P. Constantin, Arch. Rational Mech. Anal. 232 (2019), no. 3, 1379-1428, arXiv:1806.11400 [math.AP]. paper
  • 18. Inviscid limit for SQG in bounded domains, with P. Constantin and H.Q. Nguyen, SIAM J. Math. Anal. 50 (2018), no. 6, 6196–6207, arXiv:1806.02393 [math.AP]. paper
  • 17. On some electroconvection models, with P. Constantin, T. Elgindi, and V. Vicol, Journal of Nonlinear Science 27 (2017), no. 1, 197-211. arXiv:1512.00676 [math.AP]. paper
  • 16. Critical SQG in bounded domains, with P. Constantin, Ann. PDE 2 (2016), no. 8. paper
  • 15. Remarks on the inviscid limit for the Navier-Stokes equations for uniformly bounded velocity fields, with P. Constantin, T. Elgindi, and V. Vicol, SIMA J. Math. Anal. 49 (2017), no. 3, 1932-1946. paper
  • 14. On the local existence of the free-surface Euler equation with surface tension, with I. Kukavica, Asymptotic Analysis 100 (2016), no. 1-2, 63-86. paper
  • 13. Remarks on the fractional Laplacian with Dirichlet boundary conditions and applications, with P. Constantin, Int Math Res Notices 2017 (2017), no. 6, 1653-1673. paper
  • 12. Almost global existence for the Prandtl boundary layer equations, with V. Vicol, Arch. Rational Mech. Anal. 220 (2016), no. 2, 809-848. paper
  • 11. Small data global existence for a fluid-structure model, with I. Kukavica, I. Lasiecka, and A. Tuffaha, Nonlinearity 30 (2017), 848-898. paper
  • 10. Global well-posedness results for two extended Navier-Stokes systems, with G. Iyer, J. Kelliher, R. Pego, A. Zarnescu, Commun. Math. Sci. 13 (2015), no. 1, 249-267. paper
  • 9. On the continuity of solutions to advection-diffusion equations with slightly super-critical divergence-free drifts, Advances in Nonlinear Analysis 3 (2014), no. 2, 81-86. DOI: https://doi.org/10.1515/anona-2013-0031.
  • 8. On well-posedness and small data global existence for an interface damped free boundary fluid-structure model, with I. Kukavica, I. Lasiecka, and A. Tuffaha, Nonlinearity 27 (2014), no.3, 467–499. paper
  • 7. The Harnack inequality for second-order parabolic equations with divergence-free drifts of low regularity, with I. Kukavica, L. Ryzhik, Comm. PDEs 41 (2016), no. 2, 208–226. paper
  • 6. The Harnack inequality for second-order elliptic equations with divergence-free drifts, with I. Kukavica, L. Ryzhik, Commun. Math. Sci. (2014) 12, no. 4, 681-694. paper
  • 5. On the well-posedness for a free boundary fluid-structure model, with I. Kukavica, I. Lasiecka, and A. Tuffaha, J. Math. Phys. 53 (2012), no. 11, 115624, 13pp. paper
  • 4. Local existence of solutions to the free boundary value problem for the primitive equations of the ocean, with I. Kukavica and M. Ziane, J. Math. Phys. 53 (2012), no. 10, 103101, 17pp. paper
  • 3. Strong unique continuation for the Navier-Stokes equation with non-analytic forcing, with I. Kukavica, J. Dynam. and Differential Equations 25 (2013), no. 1, 1-15. paper
  • 2. Strong unique continuation for higher order elliptic equations with Gevrey coefficients, with I. Kukavica, J. Differential Equations 252 (2012), no. 4, 2983-3000. paper
  • 1. Unique continuation and complexity of solutions to parabolic partial differential equations with Gevrey coefficients, with I. Kukavica, Adv. Differential Equations 15 (2010), no. 9, 953-975. https://projecteuclid.org/euclid.ade/1355854617
Teaching
  Course Instructor: Spring 2022, Math 2941, Honors Differential Equations
  Office hours: By appointment.